bunnychicksf Posted April 26, 2011 Share Posted April 26, 2011 Hi there - I was recently diagnosed with Bipolar II, and have started on Lamictal. Currently at 50mg and titrating up slowly. I am also on Lexapro (15mg) and weaning my way down from Paxil (evil!). I had a question about your Topamax experience. I am getting headaches on Lamictal, and I have a history of chronic headaches. Also, have noticed that I'm more irritable and spending a lot more money. I've heard Topamax can help with all three of these but I'm terrified of the cognitive side effects! Can anyone tell me about their experience on Topamax at a LOW dose, like 25mg or 50mg? I've heard contradictory stuff that at a low dose, you don't become stupid :-) Thanks! Serena PS Does it cause sedation? Do you take it at night? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.